# SDR MASA200400677

- Difficulty date: December 3, 2004
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 20,597 hours, 14,527 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Out Of Adjust
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ASH 6491 FROM PHX TO ICT ABORTED TAKEOFF DUE TO A RIGHT ENGINE THRUST REVERSER UNLOCK WARNING.  MAINTENANCE COMPLIED WITH MEL MAINTENANCE ACTION.  12/04/04 MAINTENANCE ADJUSTED SWITCH.  OPS CHK GOOD.
